# SDR QXEA9700753

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT AFTER TAKEOFF JUST AFTER GEAR RETRACTION, THERE WAS AN UNSCHEDULED NR 1 PROPELLER AUTOFEATHER.  THE NR 1 ENGINE WAS SHUT DOWN AND AN EMERGENCY WAS DECLARED.  THE FLIGHT WAS DIVERTED TO PAINE FIELD.  LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE WAS SENT TO PAE, AND BOTH PROPELLERS WERE REPLACED DUE TO OVER TORQUE.  THE AIRCRAFT WAS MADE SAFE FOR A FERRY FLIGHT TO PDX.  IN PDX, THE FOLLOWING COMPONENTS WERE REPLACED; AIR DATA COMPUTER, TORQUE SENSOR (NR 1), ENGINE HARNESS, TORQUE SIGNAL UNIT, AHRS COMPUTER, AND FLIGHT DATA RECORDER (FOR ANALYSIS PURPOSES).
